# SDR CHQA20130410115

- Difficulty date: April 10, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 27,527 hours, 24,031 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,697 hours, 23,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 14534499002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE PASSENGER DOOR LOWER STRUCTURE AT THE SCREW HOLES.  THE PASSENGER DOOR LOWER STRUCTURE WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-06520.
